RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 17, Issue 4  


Vasilii Mikhailovich Babich (Photo)

Research Papers
On zeta functions of orthogonal groups of one-class positive definite quadratic forms
A. N. Andrianov
3
Capacity dimension and embedding of hyperbolic spaces in products of trees
S. V. Buyalo
42
Sharp Jackson type inequalities for approximation of classes of convolutions by entire functions of finite degree
O. L. Vinogradov
59
A theorem on intersection with the $k$-dimensional barycenter
V. A. Malyshev
115
Condition numbers of large matrices, and analytic capacities
N. K. Nikolski
125
Generation of Borel sets by balls
E. A. Riss
181
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019